# SDR AALA202309279020

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 60,941 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CABIN DOOR HANDLE VIBRATES OUT OF POSITION ON TAKEOFF. FORWARD ENTRY DOOR LIGHT ILLUMINATES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN).
